Depersonalization Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
39 Posts
Is it normal for DPDR to get worse when tapering off medication? I’m tapering off Anafrinil and certain symptoms seem to be getting worse. Will I adjust in a week or two and feel better? I remember when I used to adjust to a slightly higher dose of a medication my DPDR would get worse for about a week and then I would feel about how I used to or sometimes even better. Does the same apply when tapering down?
 

·
Registered
Joined
·
445 Posts
I actually got dpw because of quitting meds cold turkey (well I weaned off only 2-3 weeks without my doctor knowing ...so not fully cold turkey but way too fast)

when you stop a med I advise that you take your time and go slow

if you are only going to a lower dose you might have small withdrawal effects too I guess but it wont last long
 

·
Registered
Joined
·
445 Posts
my dp is about 80% gone now

yours will improve too

but I might have a relapse soon which I dont hope . I will tell you in a few days or weeks

I am mostly med free since about 7 months btw and entirely med free since 2 months
 

·
Registered
Joined
·
14 Posts
I think my dp got worse when I stopped prozac, I went cold turkey. everything was fine for about 2-3 weeks, then it was worse than before. Id have panic attcks once in a while. anw its been now 1.5 yrs since i stopped meds but i feel my dp is still there cuz of the insomnia. it makes things worse..
 
1 - 6 of 6 Posts
Top